Skip to content
Trants Pharmacy
Shopping Cart 0
Close Back
  • Home
  • Shop
    • Medicine
    • Skincare
    • Makeup
    • Baby
    • Wellbeing
    • Fragrance
    • Haircare
    • Mens Grooming
    • Vitamins
    • Dental
    • Gifts
      • Gifts for Her
      • Gifts for Him
      • Gifts for Kids
  • Repeat Prescriptions
  • Services
    • Prescription Schemes
    • Consultation Room
    • Blister Packing Service
    • Generic Medication
    • Ear Piercing
    • Emergency Contraception
  • Offers
  • Gift Vouchers
  • Health A to Z
  • About
  • Contact
  • Blog
    Close
    Your cart is currently empty.
    0

    Total: €0.00

    Delivery is calculated at Checkout
    View Cart
    Continue browsing
    Close
    Benylin 4 Flu Tablets - 24 Pack

    McNeils

    Benylin 4 Flu Tablets - 24 Pack

    €12.00
     
    This item is a recurring or deferred purchase. By continuing, I agree to the cancellation policy and authorize you to charge my payment method at the prices, frequency and dates listed on this page until my order is fulfilled or I cancel, if permitted.

    What is it
    Benylin 4 Flu Film Coated Tablets are used to relieve nasal or sinus congestion with headache, fever and pain which are associated with the cold and flu. The medication contains 500mg of Paracetamol which reduces inflammation, relieves pain and fever. It also contains 22.5mg of pseudoephedrine hydrochloride, a decongestant, which clears the nasal passage. This medication also contains 12.5mg diphenhydramine hydrochloride which helps relieve coughing and sneezing.

    Dosage
    Adults and children 12 years take 2 tablets up to 4 times per day.
    Children 6-12 years take one tablet up to 4 times per day.
    Leave at least 4 hours between doses. Do not take more than 4 times in 24 hours.
    DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

    Warnings & Cautions
    As with all medication it is advisable to consult your doctor before using this product if you are pregnant or breastfeeding.
    This medication can have side-effects, like all medicines, although these are usually mild and do not affect everyone. If you experience any side-effects, please talk to your doctor.
    KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.
    READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.
    CONTAINS PARACETAMOL. DO NOT TAKE WITH ANY OTHER PARACETAMOL CONTAINING PRODUCTS.

    Ingredients
    Each tablet contains diphenhydramine hydrochloride 12.5mg, paracetamol 500mg, pseudoephedrine hydrochloride 22.5mg

    Share
    Share on Facebook Twitter Pinterest
    ×

    Free Delivery

    Get free Two Day Delivery on your order when you spend €49 or more

    Read More

    Repeat Prescriptions

    Refilling your Prescriptions has never been easier with our Repeat Service

    Read More

    Gift Vouchers

    eGift Vouchers are the perfect gift for that special someone!

    Read More

    Address

    Convent St
    Listowel
    Kerry
    V31 P282

    Call 068 24550
    prescriptions@trantspharmacy.ie

    HOURS

    Monday - Saturday
    9:00am - 6:00pm

    Sunday
    Closed

    Bank Holidays
    11:00am - 1:00pm

    Irish Pharmacy #7616
    social
    FacebookInstagram
    Copyright © 2025 Trants Pharmacy . Privacy . Terms . Refund Policy . Marketing by Splash
    Popup

    Stay up to date on the latest product releases, special offers & news by signing up for our newsletter.

    Read our privacy policy.